MathSciNet Relay Station
MathSciNet bibliographic data
MR1467469 13A30 (13D45 13H10)
Hyry, Eero The diagonal subring and the Cohen-Macaulay property of a multigraded ring. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2213–2232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement